# SDR UPS00233531

- Difficulty date: July 25, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N931UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19858
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, AFT CARGO COMPARTMENT SEAT TRACK TONGUE BROKEN BETWEEN BS 1148 AND BS 1166 NEAR STRINGER 28 LEFT.  REPLACED SECTION OF SEAT TRACK FROM STA 1063L TO STA 1166L.  MATERIAL USED, P/N BAC 1520-843, SPLICE MAT 7075-T6, 0.250, .75 X 24 7 075-T6, 1.25 X 8.5 7075-T6, 0.125, 18 X .75, 24 X 2.5.  ACCOMPLISHED IAW SRM 53-10-5.
